# SDR 06FDEA2711

- Difficulty date: July 27, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE FRAME IS DENTED AT BS 600 5" ABOVE STR 17.  REMOVED DAMAGED FRAME, REPAIRED FRAME IAW SRM 53-10-2, 51-20-1, 51-30-5, 51-10-2, 51-40-3, 53-10-4, AND 51-30-2.
